Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Böttcher, Julia"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 55.

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Corsten, Jan, Davies, Ewan, Jenssen, Matthew, Morris, Patrick, Roberts, Barnaby and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2024) A robust Corrádi–Hajnal theorem. Random Structures and Algorithms, 65 (1). pp. 61-130. ISSN 1042-9832

Böttcher, Julia ORCID: 0000-0002-4104-3635, Parczyk, Olaf, Sgueglia, Amedeo and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2024) The square of a Hamilton cycle in randomly perturbed graphs. Random Structures and Algorithms. ISSN 1042-9832

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Hàn, Hiệp, Kohayakawa, Yoshiharu and Person, Yury (2024) Blow-up lemmas for sparse graphs. Discrete Analysis. ISSN 2397-3129 (In Press)

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Lang, Richard, Skokan, Jozef ORCID: 0000-0003-3996-7676 and Stein, Maya (2023) Partitioning a 2-edge-coloured graph of minimum degree 2n=3 + o(n) into three monochromatic cycles. European Journal of Combinatorics. ISSN 0195-6698

Böttcher, Julia ORCID: 0000-0002-4104-3635, Parczyk, Olaf, Sgueglia, Amedeo and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2023) Triangles in randomly perturbed graphs. Combinatorics, Probability and Computing, 32 (1). 91 - 121. ISSN 0963-5483

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Clemens, Dennis and Taraz, Anusch (2022) Perfectly packing graphs with bounded degeneracy and many leaves. Israel Journal of Mathematics. ISSN 0021-2172

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Ehrenmüller, Julia, Schnitzer, Jakob and Taraz, Anusch (2022) A spanning bandwidth theorem in random graphs. Combinatorics Probability and Computing, 31 (4). 598 - 628. ISSN 0963-5483

Böttcher, Julia ORCID: 0000-0002-4104-3635, Parczyk, Olaf, Sgueglia, Amedeo and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2022) Cycle factors in randomly perturbed graphs. Procedia Computer Science, 195. 404 - 411. ISSN 1877-0509

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Hng, Eng Keat, Skokan, Jozef ORCID: 0000-0003-3996-7676 and Davies, Ewan (2022) An approximate blow-up lemma for sparse hypergraphs. Procedia Computer Science, 195. 394 - 403. ISSN 1877-0509

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Ehrenmüller, Julia and Taraz, Anusch (2020) The bandwidth theorem in sparse graphs. Advances in Combinatorics, 2020 (1). 1 - 60. ISSN 2517-5599

Böttcher, Julia ORCID: 0000-0002-4104-3635, Montgomery, Richard, Parczyk, Olaf and Person, Yury (2020) Embedding spanning bounded degree graphs in randomly perturbed graphs. Mathematika, 66 (2). 422 - 447. ISSN 0025-5793

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Skokan, Jozef ORCID: 0000-0003-3996-7676 and Stein, Maya (2020) Regularity inheritance in pseudorandom graphs. Random Structures and Algorithms, 56 (2). 306 - 338. ISSN 1042-9832

Böttcher, Julia ORCID: 0000-0002-4104-3635, Han, Jie, Kohayakawa, Yoshiharu, Montgomery, Richard, Parczyk, Olaf and Person, Yury (2019) Universality for bounded degree spanning trees in randomly perturbed graphs. Random Structures and Algorithms, 55 (4). pp. 854-864. ISSN 1042-9832

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Hladký, Jan and Piguet, Diana (2019) Packing degenerate graphs. Advances in Mathematics, 354. ISSN 0001-8708

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Griffiths, Simon, Kohayakawa, Yoshiharu and Morris, Robert (2017) Chromatic thresholds in sparse random graphs. Random Structures and Algorithms, 51 (2). pp. 215-236. ISSN 1042-9832

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Kohayakawa, Yoshiharu and Roberts, Barnaby (2017) Triangle-free subgraphs of random graphs. Combinatorics, Probability and Computing, 27 (2). pp. 141-161. ISSN 0963-5483

Böttcher, Julia ORCID: 0000-0002-4104-3635, Montgomery, Richard, Parczyk, Olaf and Person, Yury (2017) Embedding spanning bounded degree subgraphs in randomly perturbed graphs. Electronic Notes in Discrete Mathematics, 61. pp. 155-161. ISSN 1571-0653

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Hladký, Jan and Piguet, Diana (2017) Packing degenerate graphs greedily. Electronic Notes in Discrete Mathematics, 61. pp. 45-51. ISSN 1571-0653

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Hàn, Hiệp, Kohayakawa, Yoshiharu and Person, Yury (2017) Powers of Hamilton cycles in pseudorandom graphs. Combinatorica, 37 (4). pp. 573-616. ISSN 0209-9683

Böttcher, Julia ORCID: 0000-0002-4104-3635 (2017) Large-scale structures in random graphs. In: Claesson, Anders, Dukes, Mark, Kitaev, Sergei, Manlove, David and Meeks, Kitty, (eds.) Surveys in Combinatorics 2017. London Mathematical Society Lecture Note Series (440). Cambridge University Press, Cambridge, UK, pp. 87-140. ISBN 9781108332699

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Griffiths, Simon, Kohayakawa, Yoshiharu and Morris, Robert (2017) Chromatic thresholds in dense random graphs. Random Structures and Algorithms, 51 (2). 185 - 214. ISSN 1042-9832

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Cooley, Oliver and Mycroft, Richard (2017) Tight cycles and regular slices in dense hypergraphs. Journal of Combinatorial Theory, Series A, 149. pp. 30-100. ISSN 0097-3165

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635 and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2017) Report of the large-scale Structures in random graphs workshop. Maths@LSE Blog (08 Feb 2017). Website.

Böttcher, Julia ORCID: 0000-0002-4104-3635 (2017) vvv. Maths@LSE Blog (03 Feb 2017). Website.

Böttcher, Julia ORCID: 0000-0002-4104-3635, Hladký, Jan, Piguet, Diana and Taraz, Anusch (2016) An approximate version of the tree packing conjecture. Israel Journal of Mathematics, 211 (1). pp. 391-446. ISSN 0021-2172

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Cooley, Oliver and Mycroft, Richard (2015) Regular slices for hypergraphs. Electronic Notes in Discrete Mathematics, 49. pp. 691-698. ISSN 1571-0653

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Hladký, Jan and Piguet, Diana (2015) A density Corrádi-Hajnal theorem. Canadian Journal of Mathematics, 67 (4). pp. 721-758. ISSN 0008-414X

Böttcher, Julia ORCID: 0000-0002-4104-3635, Kohayakawa, Yoshiharu, Taraz, Anusch and Würfl, Andreas (2015) An extension of the blow-up lemma to arrangeable graphs. SIAM Journal on Discrete Mathematics, 29 (2). pp. 962-1001. ISSN 0895-4801

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Kohayakawa, Yoshiharu and Person, Yury (2015) Tight Hamilton cycles in random hypergraphs. Random Structures and Algorithms, 46 (3). pp. 446-465. ISSN 1042-9832

Böttcher, Julia ORCID: 0000-0002-4104-3635, Taraz, Anusch and Würfl, Andreas (2015) Spanning embeddings of arrangeable graphs with sublinear bandwidth. Random Structures and Algorithms, 48 (2). pp. 270-289. ISSN 1042-9832

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Ehrenmüller, Julia and Taraz, Anusch (2015) Local resilience of spanning subgraphs in sparse random graphs. In: European Conference on Combinatorics, Graph Theory and Applications, 2015-08-31 - 2015-09-04, Bergen, Norway, NOR. (Submitted)

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Cooley, Oliver and Mycroft, Richard (2015) Tight cycles in hypergraphs. In: European Conference on Combinatorics, Graph Theory and Applications, 2015-08-31 - 2015-09-04, Bergen, Norway, NOR. (Submitted)

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Roberts, Barnaby and Kohayakawa, Yoshiharu (2015) Triangle-free subgraphs of random graphs. In: European Conference on Combinatorics, Graph Theory and Applications, 2015-08-31 - 2015-09-04, Bergen, Norway, NOR. (Submitted)

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635 and Person, Yury (2014) An improved error term for minimum H-decompositions of graphs. Journal of Combinatorial Theory, Series B, 108. pp. 92-101. ISSN 0095-8956

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Hàn, Hiệp, Kohayakawa, Yoshiharu and Person, Yury (2014) Powers of hamilton cycles in pseudorandom graphs. LATIN 2014: Theoretical Informatics, 8392 (30). pp. 355-366. ISSN 1611-3349

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Hladký, Jan and Piguet, Diana (2014) An extension of Turán's theorem, uniqueness and stability. Electronic Journal of Combinatorics, 21 (4). P4.5. ISSN 1077-8926

Böttcher, Julia ORCID: 0000-0002-4104-3635, Kohayakawa, Yoshiharu and Taraz, Anusch (2013) Almost spanning subgraphs of random graphs after adversarial edge removal. Combinatorics, Probability and Computing, 22 (5). pp. 639-683. ISSN 0963-5483

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Griffiths, Simon and Kohayakawa, Yoshiharu (2013) The chromatic threshold of graphs. Advances in Mathematics, 235. pp. 261-295. ISSN 0001-8708

Böttcher, Julia ORCID: 0000-0002-4104-3635 and Foniok, Jan (2013) Ramsey properties of permutations. Electronic Journal of Combinatorics, 20 (1). ISSN 1077-8926

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Hàn, Hiệp, Kohayakawa, Yoshiharu and Person, Yury (2013) An approximate blow-up lemma for sparse pseudorandom graphs. Electronic Notes in Discrete Mathematics, 44. pp. 393-398. ISSN 1571-0653

Böttcher, Julia ORCID: 0000-0002-4104-3635, Taraz, Anusch and Würfl, Andreas (2012) Perfect graphs of fixed density: counting and homogeneous sets. Combinatorics, Probability and Computing, 21 (5). pp. 661-682. ISSN 0963-5483

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635 and Hladky, Jan (2011) Filling the gap between Turan's theorem and Posa's conjecture. Journal of the London Mathematical Society, 84 (2). pp. 269-302. ISSN 0024-6107

Böttcher, Julia ORCID: 0000-0002-4104-3635, Kohayakawa, Yoshiharu and Procacci, Aldo (2011) Properly coloured copies and rainbow copies of large graphs with small maximum degree. Random Structures and Algorithms, 40 (4). pp. 425-436. ISSN 1042-9832

Böttcher, Julia ORCID: 0000-0002-4104-3635, Pruessmann, Klaas P., Taraz, Anusch and Würfl, Andreas (2010) Bandwidth, expansion, treewidth, separators and universality for bounded-degree graphs. European Journal of Combinatorics, 31 (5). pp. 1217-1227. ISSN 0195-6698

Böttcher, Julia ORCID: 0000-0002-4104-3635, Heinig, Peter and Taraz, Anusch (2010) Embedding into bipartite graphs. SIAM Journal on Discrete Mathematics, 24 (4). pp. 1215-1233. ISSN 0895-4801

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Hladký, Jan and Cooley, Oliver (2009) Minimum degree conditions for large subgraphs. Electronic Notes in Discrete Mathematics, 34. pp. 75-79. ISSN 1571-0653

Böttcher, Julia ORCID: 0000-0002-4104-3635, Hladký, Jan and Piguet, Diana (2009) The tripartite Ramsey number for trees. Electronic Notes in Discrete Mathematics, 34. pp. 597-601. ISSN 1571-0653

Böttcher, Julia ORCID: 0000-0002-4104-3635, Kohayakawa, Yoshiharu and Taraz, Anusch (2009) Almost spanning subgraphs of random graphs after adversarial edge removal. Electronic Notes in Discrete Mathematics, 35. pp. 335-340. ISSN 1571-0653

Böttcher, Julia ORCID: 0000-0002-4104-3635 and Müller, Sybille (2009) Forcing spanning subgraphs via Ore type conditions. Electronic Notes in Discrete Mathematics, 34. pp. 255-259. ISSN 1571-0653

Böttcher, Julia ORCID: 0000-0002-4104-3635, Schacht, Mathais and Taraz, Anusch (2009) Proof of the bandwidth conjecture of Bollobás and Komlós. Mathematische Annalen, 343 (1). pp. 175-205. ISSN 1432-1807

Böttcher, Julia ORCID: 0000-0002-4104-3635, Pruessmann, Klaas P., Taraz, Anusch and Würfl, Andreas (2008) Bandwidth, treewidth, separators, expansion, and universality. Electronic Notes in Discrete Mathematics, 31. pp. 91-96. ISSN 1571-0653

Böttcher, Julia ORCID: 0000-0002-4104-3635 and Vilenchik, Dan (2008) On the tractability of coloring semirandom graphs. Information Processing Letters, 108 (3). pp. 143-149. ISSN 0020-0190

Böttcher, Julia ORCID: 0000-0002-4104-3635, Schacht, Mathias and Taraz, Anusch (2008) Spanning 3-colourable subgraphs of small bandwidth in dense graphs. Journal of Combinatorial Theory, Series B, 98 (4). pp. 752-777. ISSN 0095-8956

Böttcher, Julia ORCID: 0000-0002-4104-3635, Schacht, Mathais and Taraz, Anusch (2007) On the bandwidth conjecture for 3-colourable graphs. In: Proceedings of the Eighteenth Annual ACM-SIAM Symposium on Discrete Algorithms. Society for Industrial and Applied Mathematics, pp. 618-626. ISBN 9780898716245

Böttcher, Julia ORCID: 0000-0002-4104-3635 (2005) Coloring sparse random k-colorable graphs in polynomial expected time. In: Je¸drzejowicz, Joanna and Szepietowski, Andrzej, (eds.) Mathematical Foundations of Computer Science 2005: 30th International Symposium, Mfcs 2005, Gdansk, Poland, August 29–september. Lecture notes in computer science (3618). Springer Berlin / Heidelberg, Berlin, pp. 156-167. ISBN 9783540287025

This list was generated on Sun Jun 23 03:44:45 2024 BST.